Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Conjugacy in nilpotent groups


Author: Norman Blackburn
Journal: Proc. Amer. Math. Soc. 16 (1965), 143-148
MSC: Primary 20.40
MathSciNet review: 0172925
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hall, Nilpotent groups, Canadian Mathematical Congress, University of Alberta, Alberta, Canada, 1957.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0172925-5
Article copyright: © Copyright 1965 American Mathematical Society